# SDR AALA2020021879018

- Difficulty date: February 3, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT LOWER SILL PLATE WEB BETWEEN BS 794 AND BS 827 AT S24R. REPLACED SILL PLATE WEB PER AARD 51-00-05.
